# SDR Q5QA20200519205

- Difficulty date: May 12, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N899DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000166
- Aircraft time: 8,974 hours, 10,623 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Contactor
- Part number: SM400D1172
- Part serial: 24769
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 8,974 hours, 10,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT OBSERVED A LOW HYDRAULIC PRESSURE INDICATION WHILE TAXING AND RETURNED TO BLOCK.  TROUBLESHOOTING DETERMINED THE HYDRAULIC PUMP ELECTRICAL CONTACTOR WAS AT FAULT.  INSTALLED A REPAIRED CONTACTOR AND PERFORMED NUMEROUS HYDRAULIC SYSTEM AND LANDING GEAR RETRACTION CHECKS.  HYDRAULIC SYSTEM OPERATIONAL CHECKS WERE FOUND TO BE SATISFACTORY.
